Thanks for this post; I think, lol. I really have to quit reading articles & posts on the internet though. Too often I go, ah ha, that’s sounds like what I have!!! I’m beginning to think I need to add hypochondriac to my MS diagnosis.
Just two weeks ago while camping with friends I woke up with my ears feeling “plugged”. I felt dizzy, but I still went outside and sat at the picnic table and tried to play a board game with our friends. Next thing I knew I was holding onto the table for dear life! Two of the med took me under my arms and escorted me back to our motor home. I spent the next 2 days nauseated, dizzy and “plugged. After the first two days I guess I got more used to the “plugged feeling and the nausea went away.
It was suggested I try a decongestant which I did and it improved it significantly, though I still feel the need to yawn to completely pop my ears, though that really doesn’t help and they are still “stuffy”.
I definitely had the sensitivity to sound while it was at it’s worst. I could hear EVERYTHING in our motor home and my head & veins all at once and was extremely agitated by that.
“A "plugged ear" or "stopped ear" sensation, usually (but not always) in one ear, varying in intensity. The sense of fullness (a feeling like, but not actually, air pressure in the middle ear) for many is like descending from a mountain and being unable to "clear" or "equalize" the pressure. (However, Meniere's Disease does not affect the middle ear.) While "classic" Meniere's Disease affects only one ear, some patients "go bi," meaning bilateral; they experience symptoms in both ears. There may be mild continuous dizziness for hours, days, or longer.
Fact: Meniere's Disease is incurable and progressive (it gets worse over time), but it is not fatal, and there are many possible treatments; however, there is no certain prognosis for any given patient.”
So great, just another crappy symptom or disease, where they say, “we don’t know what causes it and we have no cure.” “But here, try these expensive drugs that may or may not help the symptoms, and oh, by the way, look out for the side effects, they could be worse than what you have already!”